# SDR DHL2001727561

- Difficulty date: August 29, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, MAIN CABIN FLOORBEAM UPPER CHORD CORRODED AT STA 1030 RBL 46.  REMOVED CORROSION FROM MAIN CABIN FLOORBEAM UPPER CHORD STA 1030 RBL 46 AS PER 51-10-6 FOUND OUT OF LIMITS AS PER 53-10-1 FIG 4 B-727.  CUT OUT CORROSION AREA AS PER B-727 SRM 51-30-2.  INSTALLED FLOORBEAM CHORD REPAIR AT MAIN CABIN FLOORBEAM UPPER CHORD IAW B-727 SRM 53-10-3-FIG 3.
